Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 33, No. 1, pp. 103-114 (2017)

Multiply warped product on quasi-Einstein manifold with a semi-symmetric non-metric connection

Sampa Pahan, Buddhadev Pal and Arindam Bhattacharyya

Jadavpur University, Banaras Hindu University,

Abstract: In this paper, we have studied warped products and multiply warped product on quasi-Einstein manifold with semi-symmetric non-metric connection. Then we have applied our results to generalized Robertson-Walker space times with a semi-symmetric non-metric connection.

Keywords: Quasi-Einstein manifold, warped product, multiply warped product, semi-symmetric non-metric connection

Classification (MSC2000): 53C25; 53C15

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2017 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition